# SDR SWAA2024050983615

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 22,374 hours, 11,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY LIGHT AND FWD GALLEY EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED FWD ENTRY DOOR EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06
